# SDR AALA2018071329020

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 61,512 hours, 7,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5026
- Part serial: 4597
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY  LIGHTS INOPERATIVE FROM ROWS 31H TO 40H.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE POWER SUPPLY IAW 33-51-06, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
